MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE SCREW 7.0 X 60; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE SCREW 7.0 X 60; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 199721760
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D2: additional procodes: kwp, kwq, mnh, mni, osh.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h6: a manufacturing record evaluation was performed for the finished device.Product code: 199721760.Lot: 355602.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: october 11, 2022.Manufacturing site: jabil le locle.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from colombia reports an event as follows: it was reported that during a procedure on (b)(6) 2023, the supplied ileosacral screws were not compatible with expedium verse.Patient had a fracture and required placing a screw in l5 and a screw to the sacrum.When the system was placed, the screw recess and the locking bushings were different.This was reported to the specialist and, as the patient was already in the intervention, a 7.0 x 60 screw (the longest of expedium verse) was placed, when the appropriate measure was 7.0 x 90.It was fixed in l5 with a 6.0 x 40 screw and the corresponding bar was adjusted.This report is for a 5.5 exp verse screw 7.0 x 60.This is report 1 of 1 for (b)(4).

Brand Name
5.5 EXP VERSE SCREW 7.0 X 60
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key16896934
Report Number1526439-2023-00813
Device Sequence Number6312146
Product Code NKB
UDI-Device Identifier10705034442075
UDI-Public(01)10705034442075
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K142185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199721760
Device Catalogue Number199721760
Device Lot Number355602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2023
Initial Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SCREWS
Patient SexUnknown